# SDR ASAA2015041211313

- Difficulty date: April 12, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 1,914 hours, 647 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 69906
- Condition: Clogged
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT CABIN EXTREMELY WARM WITH TEMP CONTROLS SET AT 9-10 O'CLOCK POSITION TO GET DUCT TEMPS BELOW 30 DEGS.  TEMP RESPONDS TO CONTROL MOVEMENT BUT VERY ERRATICALLY.  ACFT GROUNDED.  TROUBLESHOT IAW FIM 21-61 TK 863.  OPS NORMAL. PACK/ZONE TEMP CONTROLLERS BITE NORMAL AND NO FAULT STORED. FOUND FWD AND AFT CABIN TEMP SENSOR FILTERS COMPLETELY PLUGGED.  R & R BOTH CABIN FILTERS AND COCKPIT FILTER IAW AMM 21-61-06.
